Skip to product information
1 of 4

Benadryl

Benadryl Allergy Liquid Diphenhydramine Hydrochloride (100 mL)

Benadryl Allergy Liquid Diphenhydramine Hydrochloride (100 mL)

Regular price $10.29 CAD
Regular price Sale price $10.29 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Benadryl Allergy Liquid Diphenhydramine Hydrochloride 12.5 mg / 5 mL is formulated to provide fast, effective relief of everyday allergies and allergic reactions from insect bites to poison ivy.

Uses: Temporarily relieves symptoms of seasonal and year-round allergies: skin itch, hives, sneezing, itchy throat, itchy runny nose, and itchy watery eyes.

Directions:

  • For Adults and Children Age 12+: 2 to 4 teaspoons (10 to 20 mL) every four to six hours. Do not exceed 16 teaspoons (80 mL) in 24 hours.
  • For Children Age 6 to 12: 1 to 2 teaspoons (5 to 10 mL) every four to six hours. Do not exceed 8 teaspoons (40 mL) in 24 hours.
  • Children Under Age 6: Use Children's Benadryl Liquid.
Medicinal Ingredients:
  • Diphenhydramine Hydrochloride 12.5 mg / 5 mL

Non-medicinal Ingredients:

  • Alcohol
  • FD&C red no. 2
  • Flavours (Orange, clove, coriander, cinnamon, anethole)
  • Sugar
  • Water

Warnings:

  • Do not use with any other product containing diphenhydramine, even one used on skin.
  • Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor.
  • Do not use if you are allergic to diphenhydramine or to any other ingredients in this product.
  • Ask a doctor or pharmacist before us if you have glaucoma, breathing product (e.g. emphysema, chronic bronchitis, chronic asthma), difficulty with urination due to an enlargement of the prostate gland, a cough that is accompanied by excessive secretions.
  • Ask a doctor or pharmacist before use if you are taking other antihistamines, sedatives or traquilizers.
  • Ask a doctor or pharmacist before use if you are pregna;t or breastfeeding.
  • When using this product marked drowsiness may occur, excitability may occur, especially in children; alcohol, sedatives and tranquilizers may increase drowsiness; do not drive, operate machinery or engage in activities requiring mental alertness; avoid alcoholic drinks.
  • Stop use and ask a doctor if symptoms worsen, last for more than 7 days, or if new symptoms occur.

Product DIN: 02019736. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary. 

-----

Please note: Due to differences in provincial pharmacy regulations, this product will only be shipped to customers in Ontario. Pharmacist phone consultations and in-person consultations are available during business hours.

View full details